# SDR VNAA202408070005

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 39,138 hours, 38,144 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670319963S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR MOUNTING ANGLE TO BE CORRODED.   REPLACED DAMAGED MOUNTING ANGLE P/N SH670-31996-3S WITH NEW SERVICEABLE MOUNTING ANGLE P/N SH670-31996-3S IAW CRJ 700 SRM 51-42-06-001-001-A01"
